Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 4, Pages 431-441

Queueing systems with renovation

Algorithmics, Inc., 822 Richmond Str., Ontario, Toronto M6J 1C9, Canada

Received 1 October 1995; Revised 1 November 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Ya. Kreinin, “Queueing systems with renovation,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 4, pp. 431-441, 1997.